RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2005, Volume 17, Issue 1, Pages 22–34 (Mi dm85)  

This article is cited in 1 scientific paper (total in 1 paper)

On some $\chi^2$-type statistics that depend functionally on estimators of unknown parameters

M. I. Tikhomirova, V. P. Chistyakov


Abstract: A series of theorems are known which state convergence of the distributions of $\chi^2$-type statistics based on frequencies of outcomes in a sequence of polynomial trials to some limit distribution. For chains of outcomes where gaps are present, similar results are known only in the case of equiprobable outcomes. In this paper, we extend these results to polynomial trials with arbitrary positive probabilities of outcomes; we also study statistics resulted from replacing the probabilities of outcomes in $\chi^2$-type statistics by their estimators. We obtain limit distributions of such statistics in the general case if no gaps are present, and in some special cases otherwise. We also give a limit theorem in the case where the sequence under consideration is a Markov chain which approaches polynomial trials.
This research was supported by the grant 1758.2003.1 of President of Russian Federation for support of leading scientific schools.

DOI: https://doi.org/10.4213/dm85

Full text: PDF file (923 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2005, 15:1, 33–46

Bibliographic databases:

UDC: 519.2
Received: 03.08.2004
Revised: 02.11.2004

Citation: M. I. Tikhomirova, V. P. Chistyakov, “On some $\chi^2$-type statistics that depend functionally on estimators of unknown parameters”, Diskr. Mat., 17:1 (2005), 22–34; Discrete Math. Appl., 15:1 (2005), 33–46

Citation in format AMSBIB
\Bibitem{TikChi05}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper On some $\chi^2$-type statistics that depend functionally on estimators of unknown parameters
\jour Diskr. Mat.
\yr 2005
\vol 17
\issue 1
\pages 22--34
\mathnet{http://mi.mathnet.ru/dm85}
\crossref{https://doi.org/10.4213/dm85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2164521}
\zmath{https://zbmath.org/?q=an:1097.62010}
\elib{http://elibrary.ru/item.asp?id=9135410}
\transl
\jour Discrete Math. Appl.
\yr 2005
\vol 15
\issue 1
\pages 33--46
\crossref{https://doi.org/10.1515/1569392053310391}


Linking options:
  • http://mi.mathnet.ru/eng/dm85
  • https://doi.org/10.4213/dm85
  • http://mi.mathnet.ru/eng/dm/v17/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tikhomirova, “Some characteristics of dependencies in discrete random sequences”, Discrete Math. Appl., 18:2 (2008), 173–180  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Дискретная математика
    Number of views:
    This page:232
    Full text:82
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019